As a sexuality clinician and educator, Marlene recognises that all people have the right to access sexual and reproductive health services and information.
I had a miscarriage September last year. I went to the clinic in October for injection been on it till now. My question is that I feel very sick lately like when I was pregnant, but I last had my periods in October. Then I started using the injection and they stopped. Is it possible that I can be pregnant? My breast has grown my tummy is hard. Worried
I urge you to visit your clinic and get a professional examination. Hormones create changes in menstruation as well as how one feels overall. The first thing a clinic will always do is a pregnancy test. Once this is done and if you are not pregnant then you can discuss change to a different contraception. There is such a wide choice of contraception available so try out another one that will have minimal side effects on you. Always, always use condoms as well as any contraceptive. Then you will have less concern about pregnancy as well as avoiding STI/HIV/AIDS